# SDR IPXA2024041040206

- Difficulty date: March 23, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,264 hours, 22,526 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: SRM5360530I1DETA
- Part serial: NSN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* **SDR FILED OPEN** FAULT: AFT CARGO PIT - RH SIDE TRANSITION PANEL FROM STA 1200 TO STA 1310 HAS CORROSION AROUND TIE DOWN FITTINGS (STA 1220,1240,1260,1280,1300) DOT 07308-009 REVIEWED.
